# SDR XV6A2014110300009

- Difficulty date: November 3, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- Aircraft time: 68,726 hours, 36,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 57437
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 & R2 DOORS LOWER EXIT EMER EXIT ARE INOPERATIVE.  R1 DOOR LOWER EMER EXIT LIGHT.  OPERATIONS CHECKED NORMAL IAW MM 33-51-02.  FOUND L2 & R2 LOWER DOOR LIGHTS INOPERATIVE.  R & R ASSOCIATED POWER SUPPLY & BATTERY PACK IAW MM 33-51-51.  OPERATIONS CHECKED NORMAL.  TIMES ENTERED FOR ENTRY ONLY.  PARTS ARE NOT TIME CONTROLLED.
